# SDR UPS97822284

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5755032
- Condition: Corroded
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT FLOOR COLLAR WEB, AFT OF STA 1740, IS CORRODED OUT OF LIMITS.  REMOVED, FABRICATED REPLACEMENT WEB AND INSTALLED IAW SRM 53-1-0, SRM 51-1-21.
